Bayer Aspirin (2pk)

Bayer Aspirin (2pk) - Pack Simply

Bayer Aspirin (2pk)

Regular price $0.69
/
  • Free shipping
  • Free returns
  • Secure payments
  • Low stock - 10 items left
  • Inventory on the way

Maximum convenience with these single dose packets! Coated caplets are easy to swallow and provide temporary relief of headache, muscle pain, toothache, menstrual pain, pain and fever of colds, and minor pain of arthritis.

Active Ingredients: Aspirin 325 mg.

Each travel size Bayer Aspirin packet contains 2 caplets.

More from Medicine
Advil Ibuprofen (2pk) - Pack Simply
Advil Ibuprofen (2pk)
$0.80
Tums EX 750 Assorted Berries Antacid (8pk) - Pack Simply
Tums EX 750 Assorted Berries Antacid (8pk)
$1.89
Neosporin Antibiotic Ointment (2 pouches)
Neosporin Antibiotic Ointment (2 pouches)
$2.69
Johnson & Johnson Flexible Fabric Band-Aids (8pk) - Pack Simply
Johnson & Johnson Flexible Fabric Band-Aids (8pk)
$2.99
Visine Red Eye Hydrating Comfort Drops - 0.28 oz - Pack Simply
Visine Red Eye Hydrating Comfort Drops - 0.28 oz
$5.99
Advil Liqui-Gels (2pk) - Pack Simply
Advil Liqui-Gels (2pk)
$0.69
Recently viewed